# SDR CA020730002

- Difficulty date: July 25, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,174 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 50440014595
- Condition: Damaged
- Location: Pressure Blkhd
- Part time: 16,102 hours, 17,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REAR PRESSURE BULKHEAD WAS FOUND CRACKED. WE BELIEVE THE CRACK WAS CAUSED BY A ANGLE THAT DID NOT HAVE ENOUGH CLEARENCE BETWEEN IT AND THE PRESSURE BULKHEAD. WHEN THE AFT BULKHEAD FLEXES THE ANGLE DIGS INTO THE BULKHEAD CAUSING A STRESS RISER AND EVENTUALLY A CRACK. THE OTHER KING AIRS IN OUR FLEET ARE ALSO SHOWING SIGNS OF THIS STRESS RISER BUT NO CRACKS HAVE SHOWN UP. THE CRACK WAS REPAIRED.
